# SDR AALA20100706DFW05

- Difficulty date: July 5, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 46,632 hours, 6,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 33 FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RESEATED CONNECTOR AT ROW 33 FLOOR PATH EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
